# SDR FDEA2019062741410

- Difficulty date: June 14, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 103,345 hours, 30,667 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Bent
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR WAS BENT IN TWO PLACES ON THE LOWER EDGE OF THE DOOR.  REPAIRED THE LOWER EDGE AFT CARGO DOOR IAW SRM 52-10-00, VOL I, FIG 17.  MAJOR REPAIR.
